Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Extremely heavy flow during periods, severe cramping in lower back, stomach, diarrhoea. Always had light periods. No relief with oc midol. Worrisome?

Hi im 30 years old and for the past few years my periods have been very lite. Lasting any where from 2 to 4 days. This month i started my period and wow its heavy. The first day was heavier than normal but the second day which was this morning has been a shocker for me. I changed maxi pads in the middle of the night and woke up soiled it went through my clothing and bed. The cramping has been bad also in my lower back and stomach with diarrhoea. The last time I dealt with this kind of pain was when i was a teenager. But my periods where never this heavy. I have two kids my youngest is 2 yrs old. I have no idea why this is happening to me now. I took some oc midol and its not helping with the symptoms. Any suggestions.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
take mefenamic acid as it is helpful. It will reduce your pain. Also you can take tranexamic acid.


Dr,.Som MD
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor